On very non-linear subsets on continuous functions
dc.contributor.author | Botelho, G. | |
dc.contributor.author | Cariello, D. | |
dc.contributor.author | Favaro, V.V. | |
dc.contributor.author | Pellegrino, D. | |
dc.contributor.author | Seoane-Sepúlveda, Juan B. | |
dc.date.accessioned | 2023-06-19T13:27:44Z | |
dc.date.available | 2023-06-19T13:27:44Z | |
dc.date.issued | 2014-09 | |
dc.description.abstract | In this paper, we continue the study initiated by Gurariy and Quarta in 2004 on the existence of linear spaces formed, up to the null vector, by continuous functions that attain the maximum only at one point. Inserting a topological flavor to the subject, we prove that results already known for functions defined on certain subsets of R are actually true for functions on quite general topological spaces. In the line of the original results of Gurariy and Quarta, we prove that, depending on the desired dimension, such subspaces may exist or not. | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | CNPq | |
dc.description.sponsorship | Fapemig | |
dc.description.sponsorship | CNPq-Brazil | |
dc.description.sponsorship | NCT-Matematica | |
dc.description.sponsorship | CAPES | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/28237 | |
dc.identifier.doi | 10.1093/qmath/hat043 | |
dc.identifier.issn | 0033-5606 | |
dc.identifier.officialurl | http://qjmath.oxfordjournals.org/content/65/3/841.abstract | |
dc.identifier.relatedurl | http://qjmath.oxfordjournals.org | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/33770 | |
dc.issue.number | 3 | |
dc.journal.title | Quarterly journal of mathematics | |
dc.language.iso | eng | |
dc.page.final | 850 | |
dc.page.initial | 841 | |
dc.publisher | Oxford University Press | |
dc.relation.projectID | 302177/2011-6 477124/2012-7 | |
dc.relation.projectID | PPM-00326-13 CEX-APQ-01409/12 | |
dc.relation.projectID | 245277/2012-9 | |
dc.relation.projectID | MTM2012-34341 | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 517.98 | |
dc.subject.cdu | 517.51 | |
dc.subject.keyword | lineability | |
dc.subject.keyword | continuous function | |
dc.subject.keyword | very non-linear set. | |
dc.subject.ucm | Análisis funcional y teoría de operadores | |
dc.title | On very non-linear subsets on continuous functions | |
dc.type | journal article | |
dc.volume.number | 65 | |
dcterms.references | [1] R.M. Aron, V.I. Gurariy, and J.B. Seoane-Sepullveda, lineability and spaceability of sets of functions on R. Proc. Amer. Math. Soc. 133 (2005) 795–803. [2] J. Dugundji, Topology, Allyn and Bacon Inc., Boston, Mass., 1966. [3] V.I. Gurariy and L. Quarta, On the lineability of sets of continuous functions, J. Math. Anal.Appl. 294 (2004), 62–72. | |
dspace.entity.type | Publication |
Download
Original bundle
1 - 1 of 1